# SDR AALA20101222TUL06

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 73,768 hours, 33,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 886 FASTENERS THROUGH SKIN WRONG SIZE.  REMOVED CAD PLATED FASTENERS, REAMED HOLES TO 0.1975 AND INSTALLED HLT141-6 LOCK FASTENERS PER EA MD80-53-014612.
